A Saddlepoint Approximation to the Distribution of Inhomogeneous Discounted Compound Poisson Processes

Gatto, Riccardo (2010). A Saddlepoint Approximation to the Distribution of Inhomogeneous Discounted Compound Poisson Processes. Methodology and computing in applied probability, 12(3), pp. 533-551. Springer 10.1007/s11009-008-9116-0

[img]
Preview
Text
11009_2008_Article_9116.pdf - Published Version
Available under License Publisher holds Copyright.

Download (419kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

500 Science > 510 Mathematics

ISSN:

1387-5841

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

12 Sep 2018 11:39

Last Modified:

11 Mar 2021 14:11

Publisher DOI:

10.1007/s11009-008-9116-0

BORIS DOI:

10.7892/boris.118120

URI:

https://boris.unibe.ch/id/eprint/118120

Actions (login required)

Edit item Edit item
Provide Feedback